RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Miebach, Christian

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:51
Abstract pages:159
Full texts:49
References:18
E-mail:
Website: http://www-lmpa.univ-littoral.fr/~miebach/

http://www.mathnet.ru/eng/person72567
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. Ch. Miebach, “Pseudoconvex non-Stein domains in primary Hopf surfaces”, Izv. RAN. Ser. Mat., 78:5 (2014),  191–200  mathnet  mathscinet  zmath  elib; Izv. Math., 78:5 (2014), 1028–1035  isi  scopus

Presentations in Math-Net.Ru
1. On the holomorphic reduction of pseudoconvex complex homogeneous manifolds
Christian Miebach
Russian–German conference on Several Complex Variables
February 28, 2012 15:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020